Over-rejections in rational expectations models : a non-parametric approach to the Mankiw-Shapiro problem
Year of publication: |
1991
|
---|---|
Authors: | Campbell, Bryan |
Other Persons: | Dufour, Jean-Marie (contributor) |
Published in: |
Economics letters. - Amsterdam [u.a.] : Elsevier, ISSN 0165-1765, ZDB-ID 717210-2. - Vol. 35.1991, 3, p. 285-290
|
Subject: | Rationale Erwartung | Rational expectations | Theorie | Theory |
-
Understanding business cycle fluctuations in Pakistan
Khan, Gulzar, (2020)
-
Rivot, Sylvie, (2021)
-
Schmidt, Sebastian, (2013)
- More ...
-
Exact Nonparametric Tests of Orthogonality and Random Walk in the Presence of a Drift Parameter.
Campbell, Bryan, (1997)
-
Exact Nonparametric Orthogonality and Random Walk Tests
Campbell, Bryan, (1995)
-
Exact Nonparametric Orthogonality and Random Walk Tests.
Campbell, Bryan, (1995)
- More ...